Algebra universalis

, Volume 56, Issue 3–4, pp 315–336 | Cite as

Models for free pseudosemilattices



In this paper we present two models for free pseudosemilattices. We then use these models to study the relations ω r , ω l , ω,\({\mathcal{R}}\), and \({\mathcal{L}}\) on free pseudosemilattices.

2000 Mathematics Subject Classification:

08B20 06A99 20M17 

Keywords and phrases:

pseudosemilattice free object locally inverse semigroup 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2007

Authors and Affiliations

  1. 1.Departamento de Matemática PuraFaculdade de Ciências da Universidade do PortoPortoPortugal

Personalised recommendations